# SDR DALA2021101106219

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,008 hours, 14,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 AFT CARGO COMPARTMENT FOUND 01EA STRINGER SURFACE CORROSION AT STA1307. S-38R. CORRECTIVE ACTION: CORRODED STRINGER SPLICE REPLACED AND ACCOMPLISHED AS PER PRI 594143-14. (1974660)
